vectorgirl Posted May 26, 2012 Share Posted May 26, 2012 I've been on and off Geodon for a few years because it seems to be all that makes me feel emotionally "normal" but the side effects eventually become unbearable. I've had a lot of weight gain and it gives me tremors, but I'm at the point where I can deal with those but the one side effect I absolutely cannot deal with is a bizarre sensation I get where I feel incredibly sleepy, but for unexplainable reasons feel compelled to keep myself awake — I want to eat because in this state I believe it will keep me awake, and I also shake my right leg a lot. It's like I feel anxiety in this state about going to sleep, even if I'm home, it's nighttime and I'm in bed. It lasts about 3 hours. I'm taking a relatively low dose — 20mg twice a day, and at only 20mg once a day it's not as bad, but I'm at the point now where I can feel it wear off in the middle of the day and get terrible tremors if I don't take the second dose. It's not really making me hungry this go around per se, it's more of an anxiety measure — it's like I'm falling over asleep but I'm afraid to give in to sleep. If I can learn to deal with this one side effect I'd be happy on my cocktail, which is saying a lot. I haven't tried another AAP because I'm worried the side effects will be the same or worse. I'm on the cusp of being heavy now to the point where my doctors will start lecturing me, and ironically I gain weight on Geodon but it's the only med on which I feel normal enough to be sensible about what I eat and exercise. Catch-22. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.